# SDR SWAA2021090706300

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD IN FWD CARGO BAY AFT OF DOOR BS500 RBL 21 WL 156 ; / [01] UPDATED MEASUREMENTS TABLE; [02] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] VERIFIED CORROSION OUT OF LIMITS AND PART TO BE REPLACED PER SRM 51-10-02; [04] REMOVED SHIELD BS 492-500A RBL 21; WL 156; PER SRM 51-40-02-0G-0.; [05] LOCATED AND DRILLED NEW SHIELD AT FCB BS492 TO BS500A RBL21 WL156 PER SRM 51-40-05-0G AND DWG 143A0080.; [06] VERIFIED LOCATE AND DRILL UP OF NEW SHIELD PER SRM 51-40-05 AND DWG 143A7902.; [07] EDIT TO DWG #; VERIFIED LOCATE AND DRILL UP OF NEW SHIELD PER SRM 51-40-05 AND DWG 143A0080.; [08] CERTIFIED EDIT TO DWG #.; [09] UPDATED PARTS TABLE; [10] OK TO INSTALL SHIELD; [11] OK TO INSTALL; [12] INSTALLED FWD CARGO BAY AFT OF DOOR SHIELD IAW SRM 51-40-02-0G-0;DWG # 143A0080; [13] VERIFIED INSTALLED FWD CARGO BAY AFT OF DOOR SHIELD IAW SRM 51-40-02-0G-0;DWG # 143A0080; [14] CORRECTED MEASUREMENT TABLE ORDER#20 SHOULD BE N/A NOT MAJOR; [15] CERTIFIED STEP 1 AND 14
